×

Found 199 Documents (Results 1–100)

100
MathJax

An existence criterion for maximizers of convolution operators in \(L_1(\mathbb{R}^n)\). (English. Russian original) Zbl 1478.39024

Mosc. Univ. Math. Bull. 76, No. 4, 161-167 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 17-22 (2021).
MSC:  39B32 39B22
PDF BibTeX XML Cite
Full Text: DOI

Miscellanea about the stability of functional equations. (English) Zbl 1448.39047

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 231-271 (2019).
MSC:  39B82 39B22 39A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software